# SDR HNAA2015040600120

- Difficulty date: April 6, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 58,521 hours, 65,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: DSC5431
- Part serial: 23000
- Condition: Dim
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT BETA LIGHT IS DIM AT ROW 4AC.  R & R EMERGENCY EXIT BETA LIGHT AT ROW 4AC IAW MM 33-52-00.
